# SDR WTAA960049

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS16106
- Condition: Loose
- Location: Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PSC - TAKEOFF ABORTED WITHOUT INCIDENT.  POD DOOR WARNING LIGHT ACTIVATED DURING TAKEOFF ROLL.  VERIFIED POD DOOR WAS CLOSED AND LATCHED.  DEFERRED POD DOOR CAPTION PER MEL 52-1.  AIRCRAFT RETURNED TO SERVICE.  DEFERRED POD DOOR CAPTION SUBSEQUENTLY CLEARED BY ADJUSTING AND RESECURING POD DOOR MICROSWITCH.  (X)
